# SDR RAIA201905030002

- Difficulty date: May 3, 2019
- Submitted: May 12, 2019
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 42,092 hours, 25,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP SIGN ON RT SIDE AT FRAME 22 HAS CORROSION. REMOVE AND REPLACED STOP SIGN AT FRAME 22.
